# SDR 08FDEA02695

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340085206
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT WING TOP SKIN, REAR SPAR AREA RIB 25-29 REPAIR PERFORMED BY BLEND OUT CORROSION, NDT FOR CRACK FREE IAW RAS/BAE/1007272/2008 ISS A, APPROVED BY EA 6-5720-120108.
